Children's Motrin Ibuprofen Oral Suspension, Fever Reducer/Pain Reliever, Berry Liquid, 4 fl oz

SKU# 3548

Children's Motrin Ibuprofen Oral Suspension, Fever Reducer/Pain Reliever, Berry Liquid, 4 fl oz

SKU# 3548
5 out of 5 Customer Rating
Reduce your child’s fever and soothe minor aches and pains due to the common cold and flu with Children’s Motrin Ibuprofen Oral Suspension...
Read More
Price reduced from $9.99 to $7.99
-
+
Children's Motrin Ibuprofen Oral Suspension, Fever Reducer/Pain Reliever, Berry Liquid, 4 fl oz
Price reduced from $9.99 to $7.99
  • This item is currently not available
This product is FSA eligible

Frequently bought together

Reduce your child’s fever and soothe minor aches and pains due to the common cold and flu with Children’s Motrin Ibuprofen Oral Suspension - the trusted relief for when your little one isn’t feeling well. Take your health to the next level with guaranteed FSA eligible Over-the-Counter Meds.

Features:

  • Lasts up to 8 hours
  • 4 fluid ounces
  • Alcohol-free
  • Non-steroidal, anti-inflammatory drug
  • Ibuprofen oral suspension
  • Great tasting berry liquid

Active Ingredient (in each 1 Teaspoon): Ibuprofen (100mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug)

Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, D&C Yellow 10, Fd&C Red 40, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum

You might also like

Best Sellers from Caring Mill